# SDR SIMA201912065002

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,372 hours, 28,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01365
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERG LT NOT ARMED CAUTION MSG ON TAKE OFF AT APPROX 100 KIAS.  THEN INTERMITTENTLY APPROX EVERY 3 MIN IN FLIGHT.-C/A-UPON FUTHER INSPECTION FOUND C/P FOR COCKPIT EMER LT SWITCH TO BE LOOSE.  RESECURRED C/W. VERIFIED NORMAL OPERATION. REF EMB 140 SWPM 20-50-00. NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED EMERG/OVHD PNL LT SWITCH PANEL IAW EMB 140 AMM 20-13-10. OPC GOOD IAW EMB 140 AMM 35-50-00. REMOVED AND REPLACED CONTROL MODULE IAW AMM 33-21-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
